# SDR SWIA200312602

- Difficulty date: November 9, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 17,286 hours, 25,340 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CA'S AP DOES NOT HOLD ALTITUDE.  REMOVED AND REPLACED NR 1 APC-65B.  OPS CHECK GOOD IAW MM 22-11-00.  P/N: 622-8317-402, S/N OFF: 4147.
